# SDR FDEA201112275447

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 78,826 hours, 26,012 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Part time: 2,562 hours, 670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROX 43 MINUTES AFTER TAKE OFF, RECEIVED FWD 2 FLASHING, DISCHARGED SWITCH INDICATION, FOLLOWED SHORTY BY A TRIDENT TONE AND MOMENTARY LEVEL 3 FWD CARGO FIRE INDICATION.  DIVERTED AND DECLARED EMERGENCY,  DISCHARGED NR 2 BOTTLE.  OPS TESTED NORMAL IAW MM 31-42-00-0, OK FOR SERVICE.
